# SDR DXTA200400373

- Difficulty date: August 25, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N977QS
- Make and model: Cessna 750
- Aircraft serial: 7500077
- Aircraft time: 5,094 hours, 3,311 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 7014300901
- Part serial: 98113980
- Condition: Smoke
- Location: Cockpit
- Part time: 5,094 hours, 3,311 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING VECTORS TO FINAL, DU NR 1 FLASHED SEVERAL TIMES BETWEEN A BLANK SCREEN AND A RED X FOR ABOUT 5 SECONDS.  CHECK DU NR 1 EICAS MESSAGE, FLASHED ONCE DURING THIS TIME.  ACRID SMELL WAS PRESENT BUT SMOKE VISIBLE, DISPLAY RETURNED TO NORMAL.  FOUND DUI UNIT SMOKED, REMOVED & REPLACED NR 1 DUI OPS CHECKED SATISFACTORY.  ALL WORK DONE IAW CESSNA 750 MM CHAPTER 34-25-01.
